# SDR NWAA094419855

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 75,535 hours, 75,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 6 & 8 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE WIRE HARNESS AND LIGHT FIXTURES.  FUNCTIONAL CHECK OF THE SYSTEM WAS GOOD.
